# SDR ASMF200507003

- Difficulty date: July 6, 2005
- Submitted: July 9, 2005
- Operation: Air carrier
- Aircraft: N861LF
- Make and model: Doug MD 83
- Aircraft serial: 49826
- Aircraft time: 46,979 hours, 29,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK CAPT REPORTED 2 HITS ON FUSELAGE. ONE BELOW 45 RT LIGHT AND OTHER IN AFT RT RVSM AREA.  INSPECTION PERSONNEL SENT TO PLATFORM AND CHECK DAMAGE. DENT AT STATION 571 WITHIN LIMITS IAW SRM 53-04 CONDITION B AND DENT IN RVSM AREA WITHIN LIMITS IAW SRM 51-50-00 FIG 18.
